Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Should I call my doctor or is it just in my head?

I got implanon April 19 (I was in the middle of my cycle) My husband and I did have unprotected sex a couple of time before I had it inserted. I haven't started my period (it was due yesterday), so i'm one day late. I feel like i've been going to the bathroom a little more than what I usually do, I have terrible headaches every day, and somedays I just feel like crap. I took a hpt yesterday and it was negative. Should I call my doctor or is it normal to not get a period while on Implanon?

Answer Question
 
kvanness0824

Asked by kvanness0824 at 11:04 AM on May. 2, 2011 in Health

Level 9 (305 Credits)
Answers (3)
  • lighter or no periods is a very common side effect!!!
    Mom2Jack04

    Answer by Mom2Jack04 at 11:16 AM on May. 2, 2011

  • If you are just off by a day or even a couple I would not worry. When you start taking birth control it can really mess up your system and take a while for it to regulate. Personally I would not call the doctor and give it a little while. I tend to think that peeing more often is unrelated and lean more towards it being more in your head.
    Melbornj

    Answer by Melbornj at 11:17 AM on May. 2, 2011

  • Maybe you have a UTI. Never hurts to get checked out. The headache and feeling like crap could signal an infection and the only way to find out if that is the case is to go to the doctor.
    tyfry7496

    Answer by tyfry7496 at 11:52 AM on May. 2, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN